# SDR CA140714003

- Difficulty date: July 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 39,995 hours
- Engine: Ge CFM567B24
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123002AC
- Condition: Failed
- Location: Cabin Pressure
- Part time: 36,571 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW PERFORMED AN AIR TURN BACK DUE TO UPON LEVEL OFF AT FL400 CABIN ALT WARNING HORN SOUNDED. CABIN ALT AT 10000 FT AND CLIMBING AT 500 FPM. THEN EQUIP COOLING "OFF" ILLUMINATED. WHEN POWER REDUCED FOR DESCENT, CABIN CLIMB INCREASED TO 2000FPM. NOTE: OUTFLOW VALVE WAS INDICATING FULLY CLOSED.   AS THE CREW WAS MONITORING THE CABIN PRESSURE DURING THEIR DESENT WHEN THE CABIN ALTITUDE HAD REACHED APPROXIMATELY 13000 FEET THEY MANUALLY DEPLOYED THE CABIN OXYGEN MASKS.  DURING TROUBLESHOOTING THE EQUIPMENT COOLING VALVE WAS REPLACED. ALSO SINGLE PACK OPS CONFIDENCE CHECK WAS CARRIED OUT AND WAS UNABLE TO PRESSURIZE THE AIRCRAFT USING SINGLE PACK DUE TO FAILING THE LEAK DOWN CHECK. INSPECTION REVEALED THE OUTFLOW FAILED PARTIALLY OPEN THERFORE WAS REPLACED.   ON JULY 10, 2014 ON DESCENT THROUGH FL 370, CABIN ALT WARNING HORN CAME ON, CREW RAN CHECKLIST AND SYSTEM OPERATED NORMALLY. THE NR 1 CABIN PRESSURE CONTROLLER WAS REPLACED FOR TROUBLESHOOTING AND SYSTEM TESTED SERVICEABLE. NOTE: THERE WAS NO PREVIOUS HISTORY ON THE AIRCRAFT FOR THE PAST YEAR.  THE NR 1 PACK VALVE PN: 396498-2 WAS ALSO REPLACED DUE TO HIGH TIME UNIT OF  38,400 HRS FOR TROUBLESHOOTING.
